# SDR SWIA2021070759311

- Difficulty date: April 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD4 INTERCOSTAL IS CORRODED     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED PAX DOOR AFT DD4 INTERCOSTAL WITH A SERVICEABLE UNIT PER CRJ700 SRM 51-42-06-001-001-A01 & BOMBARDIER DWG 601R31702 REV. N. RESTORED FINISH AND REAPPLIED CIC AT REPAIRED LOCATION. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SW TASK CARD 51-900-1002-SKY.
